# SDR UHLA2014063000471

- Difficulty date: June 30, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 23,156 hours, 14,269 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GLOWSTRIP AT ROW 20 MISSING.  REPLACED GLOWSTRIP AT ROW 20 IAW 33-50-21.
